# SDR HNAA2011022000036

- Difficulty date: February 17, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 48,443 hours, 53,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SIDE FRAME JOINT REINFORCING STRAPS (2 EA) CRACKED, AT STA X136.8, STR 15A REF 53-12-29C.  REMOVED REINFORCING STRAPS AT STA.15A, X136.8, INSTALLED REINFORCING STRAPS AT STA 136.8, STA, 15A IAW DWG 85310004.
